Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 863483, 20 pages
Review Article

Infinite System of Differential Equations in Some Spaces

1Department of Mathematics, Aligarh Muslim University, Aligarh 202002, India
2Department of Mathematics, King Abdulaziz University, Jeddah 21589, Saudi Arabia

Received 26 July 2012; Accepted 1 October 2012

Academic Editor: Beata Rzepka

Copyright © 2012 M. Mursaleen and Abdullah Alotaibi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Mursaleen and Abdullah Alotaibi, “Infinite System of Differential Equations in Some Spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 863483, 20 pages, 2012. doi:10.1155/2012/863483